# SDR ASOA2013072408767

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,506 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD EMERGENCY LIGHT HAS SEVERAL INOPERATIVE BULBS.  07-22-2013 RELAMPED SERVICE DOOR FWD EMERGENCY LIGHT IAW AMM 33-51-19, OP'S CHECKED GOOD.
